# SDR HALA2017040900159

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 40 AND 47 AT -Y450 IS CORRODED AT LOCATIONS: FR 40.3 - 300MM AFT, FR 43 - 90MM AFT, FR 45 & FR 46 - 170MM AFT AS MARKED.  CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: FR40.3 ? 300MM INNER VERT UNABLE TO COMPLETELY REMOVE AND MEASURE. FR43 90MM INNER VERT UNABLE TO COMPLETELY REMOVE AND MEASURE. FR45 INNER VERT UNABLE TO COMPLETELY REMOVE AND MEASURE. FR46  170MM INNER VERT UNABLE TO COMPLETELY REMOVE AND MEASURE. DAMAGE ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 97 LIMITS. RII CARRIED OUT AS PER GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV
